Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4924
Title: Soluzioni periodiche dell’equazione di Liénard: biforcazione dall’infinito e non unicità
Periodic solutions of the Liénard equation: bifurcation from infinity and nonuniqueness
Authors: Malaguti, Luisa
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Luisa Malaguti, “Soluzioni periodiche dell’equazione di Liénard: biforcazione dall’infinito e non unicità”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 12-31.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: Si dimostrano risultati di non esistenza e di non unicità per le soluzioni periodiche dell’equazione di Liénard.
Non-existence and non-uniqueness results for periodic solutions of the Liénard equation are given.
URI: http://hdl.handle.net/10077/4924
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:
File Description SizeFormat 
MalagutiRendMat19.pdf1 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

638
checked on Feb 20, 2018

Download(s)

260
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.